# SDR 96ZZZX3401

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 13863352
- Condition: Failed
- Location: Cabin Fan
- Part time: 39 hours
- Component: Sundstrandem, 5007024620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING VERY ROUGH CAUSING IMPELLER TO LOCK UP AND FAN PUTS OUT ELECTRICAL SMOKE.  BEARING FAILED AFTER 39.01 HOURS OF OPERATION.
